# SDR IPXA2016090107711

- Difficulty date: August 9, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB6027511BT
- Part serial: 045
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT NR 3 SLAT TRACK RIB XOS 484.5 FORWARD MOUNT HOLE CORRODED.  REPAIRED NOTED CORROSION IAW EA 011-5754-00-A6414, REV IR AND EO MD11-5740-61728-A, MINOR.
